18 Scopus citations


We present a scaling Ansatz for the distribution function of the shortest paths connecting any two points on a percolating cluster which accounts for (i) the effect of the finite size of the system, and (ii) the dependence of this distribution on the site occupancy probability p. We present evidence supporting the scaling Ansatz for the case of two-dimensional percolation.

Original languageEnglish (US)
Pages (from-to)55-61
Number of pages7
JournalPhysica A: Statistical Mechanics and its Applications
Issue number1-4
StatePublished - Apr 15 1999
EventProceedings of the 1998 International Conference on Percolation and Disordered Systems: Theory and Applications - Giessen, Ger
Duration: Jul 14 1998Jul 17 1998

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Condensed Matter Physics


Dive into the research topics of 'Distribution of shortest paths in percolation'. Together they form a unique fingerprint.

Cite this